Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 81, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Representations of Baer $∗$-semigroups
Stanley P. Gudder and John R. Michel.
Proc. Amer. Math. Soc. 81 (1981), 157-163
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593446
A limit on the Loewy length of the endomorphism ring of a module of finite length
Sverre O. Smalø.
Proc. Amer. Math. Soc. 81 (1981), 164-166
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593447
Relations in hyperreflection groups
Erich W. Ellers.
Proc. Amer. Math. Soc. 81 (1981), 167-171
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593448
Group rings whose torsion units form a subgroup
César Polcino Milies.
Proc. Amer. Math. Soc. 81 (1981), 172-174
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593449
Flat and projective character modules
Thomas J. Cheatham and David R. Stone.
Proc. Amer. Math. Soc. 81 (1981), 175-177
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593450
Intersections of pure subgroups in abelian groups
D. Boyer and K. M. Rangaswamy.
Proc. Amer. Math. Soc. 81 (1981), 178-180
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593451
The restriction of Whittaker modules to certain parabolic subalgebras
Nolan R. Wallach.
Proc. Amer. Math. Soc. 81 (1981), 181-188
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593452
Schur indices and the Galois group
Eugene Spiegel.
Proc. Amer. Math. Soc. 81 (1981), 189-190
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593453
Groups of finite weight
A. H. Rhemtulla.
Proc. Amer. Math. Soc. 81 (1981), 191-192
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593454
A counterexample to conjectures of Papakyriakopoulos and Swarup
James McCool.
Proc. Amer. Math. Soc. 81 (1981), 193-194
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593455
A quick test for nonisomorphism of one-relator groups
K. J. Horadam.
Proc. Amer. Math. Soc. 81 (1981), 195-200
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593456
On the limiting set of stochastic products $xA_{1}\cdots A_{k}$
D. J. Hartfiel.
Proc. Amer. Math. Soc. 81 (1981), 201-206
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593457
Generalized cyclotomic periods
Ronald J. Evans.
Proc. Amer. Math. Soc. 81 (1981), 207-212
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593458
Fixed subalgebra of a commutative Frobenius algebra
Gorô Azumaya.
Proc. Amer. Math. Soc. 81 (1981), 213-216
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593459
A complex that resolves the ideal of minors having $n-1$ columns in common
J. F. Andrade and A. Simis.
Proc. Amer. Math. Soc. 81 (1981), 217-219
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593460
A remark on bounded strictly plurisubharmonic exhaustion functions
R. Michael Range.
Proc. Amer. Math. Soc. 81 (1981), 220-222
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593461
Multipliers of group algebras of vector-valued functions
U. B. Tewari, M. Dutta and D. P. Vaidya.
Proc. Amer. Math. Soc. 81 (1981), 223-229
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593462
Composition operators isolated in the uniform operator topology
Earl Berkson.
Proc. Amer. Math. Soc. 81 (1981), 230-232
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593463
Remarks on bimeasures
Igor Kluvánek.
Proc. Amer. Math. Soc. 81 (1981), 233-239
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593464
An extension of the Fuglede-Putnam theorem to subnormal operators using a Hilbert-Schmidt norm inequality
Takayuki Furuta.
Proc. Amer. Math. Soc. 81 (1981), 240-242
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593465
On subharmonicity of the capacity of the spectrum
Zbigniew Słodkowski.
Proc. Amer. Math. Soc. 81 (1981), 243-249
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593466
Length estimates for holomorphic functions
Shinji Yamashita.
Proc. Amer. Math. Soc. 81 (1981), 250-252
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593467
A nonlinear ergodic theorem for an amenable semigroup of nonexpansive mappings in a Hilbert space
Wataru Takahashi.
Proc. Amer. Math. Soc. 81 (1981), 253-256
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593468
Asymptotic normal structure and fixed points of nonexpansive mappings
J.-B. Baillon and R. Schöneberg.
Proc. Amer. Math. Soc. 81 (1981), 257-264
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593469
On the Dunford-Pettis property
J. Bourgain.
Proc. Amer. Math. Soc. 81 (1981), 265-272
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593470
On the product of a Riesz set and a small $p$ set
Hiroshi Yamaguchi.
Proc. Amer. Math. Soc. 81 (1981), 273-278
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593471
Stable summation methods for a class of singular Sturm-Liouville expansions
Harvey Diamond, Mark Kon and Louise Raphael.
Proc. Amer. Math. Soc. 81 (1981), 279-286
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593472
Transformation of a class of nonselfadjoint eigenvalue problems
D. R. K. S. Rao and K. N. Murty.
Proc. Amer. Math. Soc. 81 (1981), 287-292
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593473
Arens regularity and the algebra of double multipliers
B. J. Tomiuk.
Proc. Amer. Math. Soc. 81 (1981), 293-298
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593474
$M$-ideals, the strong $2$-ball property and some renorming theorems
David Yost.
Proc. Amer. Math. Soc. 81 (1981), 299-303
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593475
The first eigenvalue of the Laplacian for plane domains
Christopher B. Croke.
Proc. Amer. Math. Soc. 81 (1981), 304-305
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593476
A remark on analytic sets with $𝜎$-compact sections
V. V. Srivatsa.
Proc. Amer. Math. Soc. 81 (1981), 306-307
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593477
A stratifiable $k_{R}$-space which is not a $k$-space
Carlos R. Borges.
Proc. Amer. Math. Soc. 81 (1981), 308-310
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593478
Scalar curvature of Lie groups
Hêng Lung Lai and Huei Shyong Lue.
Proc. Amer. Math. Soc. 81 (1981), 311-315
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593479
A generalized pressing-down lemma and isocompactness
Brian M. Scott.
Proc. Amer. Math. Soc. 81 (1981), 316-320
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593480
Characterization of the set-theoretical geometric realization in the non-Euclidean case
Carlos Ruiz Salguero and Roberto Ruiz Salguero.
Proc. Amer. Math. Soc. 81 (1981), 321-324
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593481
Fixed point sets of $LC^{∞}$, $C^{∞}$\ continua
John R. Martin.
Proc. Amer. Math. Soc. 81 (1981), 325-328
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593482
Construction of spaces with a $𝜎$-minimal base
Dennis K. Burke.
Proc. Amer. Math. Soc. 81 (1981), 329-332
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593483
Stability of periodic orbits in the theorem of Šarkovskii
Louis Block.
Proc. Amer. Math. Soc. 81 (1981), 333-336
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593484
A countable $k$-space that is not stratifiable
L. Foged.
Proc. Amer. Math. Soc. 81 (1981), 337-338
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593485
A remark on the multiplicity of the discrete spectrum of congruence groups
Burton Randol.
Proc. Amer. Math. Soc. 81 (1981), 339-340
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593486
Another proof of Bianchi’s identity in Riemannian geometry
Jerry L. Kazdan.
Proc. Amer. Math. Soc. 81 (1981), 341-342
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593487
The states associated with approximately inner automorphisms
Marie Choda.
Proc. Amer. Math. Soc. 81 (1981), 343-344
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593488
The center of a convex set
Teck Cheong Lim.
Proc. Amer. Math. Soc. 81 (1981), 345-346
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 593489